# SDR ARWA20030208

- Difficulty date: February 20, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,303 hours, 27,773 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 4566
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT FOUND FORWARD "A" BELLY LOWER CARGO SMOKE DETECTOR INOPERATIVE. ENTERED ITEM ON DMI  17493 AS PER MEL 2G-10-1-0-1 CAT "B".     REMOVED AND REPLACED SMOKE DETECTOR UNITS (SDUS) S/N 4566, 14470 & 13067 AS PER STC  ST00746LA-D.  OPERATIONAL CHECK GOOD. THIS CLEARS DMI  17493 (FORWARD A BELLY INOP LOWER CARGO SMOKE DETECTOR.  SYSTEM CHECK NORMAL IAW STC # ST00746LA-D.
